# SDR SWAA052102

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 24,017 hours, 13,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED & CRACKED.  REMOVED AND REPLACED L1 COCKPIT WINDOW PER MM.
